Skip to Main content Skip to Navigation
Journal articles

The space of 4-ended solutions to the Allen-Cahn equation in the plane.

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00851583
Contributor : Carole Juppin <>
Submitted on : Thursday, August 15, 2013 - 12:04:58 AM
Last modification on : Sunday, March 29, 2020 - 6:24:03 PM

Identifiers

  • HAL Id : hal-00851583, version 1

Collections

Citation

Michal Kowalczyk, Yong Liu, Frank Pacard. The space of 4-ended solutions to the Allen-Cahn equation in the plane.. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2012, 29 (5), pp.761-781. ⟨hal-00851583⟩

Share

Metrics

Record views

160